Universidad Complutense de Madrid
E-Prints Complutense

Mosco convergence of sequences of homogeneous polynomials.



Downloads per month over past year

Ferrera Cuesta, Juan (1998) Mosco convergence of sequences of homogeneous polynomials. Revista matemática complutense, 11 (1). pp. 31-41. ISSN 1139-1138

[thumbnail of 19.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.mat.ucm.es/serv/revmat/vol11-1/vol11-1b.pdf


In this paper we give a characterization of uniform convergence on weakly compact sets, for sequences of homogeneous polynomials in terms of the Mosco convergence of their level sets. The result is partially extended for holomorphic functions. Finally we study the relationship with other convergences.

Item Type:Article
Uncontrolled Keywords:Banach spaces.
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:22601
Deposited On:27 Aug 2013 07:18
Last Modified:09 Aug 2018 09:17

Origin of downloads

Repository Staff Only: item control page